# SDR CALA2025011301870

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N17349
- Make and model: Boeing 737-8
- Aircraft serial: 67620
- Aircraft time: 761 hours, 283 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Unsecure
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CM420 UNLOCKED, SLIDING OFF THE RAIL. FOUND COFFEE MAKER 420 UNLOCKED AND SLIDING ON THE RAIL. RESECURED COFFEE MAKER 420. OPS CK GOOD REF AMM 25-32-33.
